P. A. Cojuhari
Search this author in Google Scholar
Methods Funct. Anal. Topology 25 (2019), no. 3, 211-218
For a Dirac system on the half-axis, we obtain an explicit expression for the scattering operator in terms of a nonlocal potential.
Methods Funct. Anal. Topology 20 (2014), no. 1, 10-16
We study the problem of the finiteness of the discrete spectrum for linear operator pencils occurring in one-velocity transport theory. The results are obtained using direct methods of perturbation theory for linear operators. The proposed approach allowed to give a relatively quick proofs of the main results improving related results obtained previously by K. M. Case and C. G. Lekkerkerker.